# SDR FDEA201204211513

- Difficulty date: April 21, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR 28 SEAT TRACK 5RT INBD FLANGE HAS CORROSION.  AFTER REMOVAL OF LEVEL 1 CORROSION ON SEATTRACK IT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 PG 105 FIG 102.  REPAIRED IAW SRM 53-10-16 PG 201-208   FIG 201. REPROTECTED AREA IAW SRM 51-75-10 PAR 4.
